Alert archive / Illinois / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 35, NWS Lincoln, IL

May 23, 2019Clay County, Effingham County, Jasper County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 23, 2019, 4:35 AM CDT for Clay County, Effingham County, Jasper County, Illinois. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2019, 4:35 AM CDT (09:35 UTC)
Expired
May 23, 2019, 5:03 AM CDT
In force
28 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
60.0 mph

Counties Clay County, IL, Effingham County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 102 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 10:26 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.6 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2019-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2019-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
1625 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

952 
WUUS53 KILX 230935
SVRILX
ILC025-049-079-231015-
/O.NEW.KILX.SV.W.0035.190523T0935Z-190523T1015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
435 AM CDT Thu May 23 2019

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Southwestern Jasper County in southeastern Illinois...
  Northern Clay County in south central Illinois...
  Southern Effingham County in south central Illinois...

* Until 515 AM CDT.

* At 434 AM CDT, a severe thunderstorm was located over Farina, or 18
  miles northeast of Salem, moving east at 45 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Louisville, Edgewood, Bible Grove, Wheeler, Iola, Sailor Springs,
  Ingraham, Mason, Oskaloosa, Wendelin, Newton Lake, Elliotstown,
  Hord and Latona.

This includes Interstate 57 between mile markers 142 and 148.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 AM CDT for south central
and southeastern Illinois.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3875 8870 3891 8870 3891 8880 3892 8881
      3908 8824 3874 8826
TIME...MOT...LOC 0934Z 268DEG 38KT 3886 8880 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

37
1 follow-up statement
393 
WWUS53 KILX 231003
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
503 AM CDT Thu May 23 2019

ILC025-049-079-231013-
/O.CAN.KILX.SV.W.0035.000000T0000Z-190523T1015Z/
Jasper-Clay-Effingham-
503 AM CDT Thu May 23 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JASPER...NORTHERN
CLAY AND SOUTHERN EFFINGHAM COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 AM CDT for south central
and southeastern Illinois.

LAT...LON 3875 8870 3891 8870 3891 8880 3892 8881
      3908 8824 3874 8826
TIME...MOT...LOC 1000Z 268DEG 38KT 3887 8841 

$$

37

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:50 AM CDT, 45 minutes earlier.

Area forecast discussion, May 23, 3:50 AM CDT, 45 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
350 AM CDT Thu May 23 2019

.SHORT TERM...(Today and tonight)
ISSUED AT 324 AM CDT Thu May 23 2019
A weak cold front will drift into the region today, in the wake of
the overnight severe storms. Plenty of llvl moisture will enhance
the heat indices in the southern half of the state. Although high
temperatures should be confined to the upper 70s/low 80s, heat
indices south of I-70 will approach 90F. That being said, the weak
boundary will waver over the middle of the state, adding in a
complicating factor to the precip forecast into the overnight
hours. NAM/GFS/ECMWF/HRRR/RAP all bring a wave into west central
IL later this evening, bringing a narrow band of precip SW of a
line from Havana to Paris. Severe Weather outlook through 12Z
tomorrow morning puts the southern half of the state in a Marginal
Risk partially to handle the remnants of the current storms as
well as covering any that may spin up in the overnight that should
have access to the warm air and higher RH south of the meandering
boundary...which it bears mentioning may have a narrow swath of
50kt shear as well.

&&

.LONG TERM...(Friday through Wednesday)
ISSUED AT 324 AM CDT Thu May 23 2019
Active weather pattern continues, with a deep trough over the
west, and a series of waves moving out of the SW into the Midwest.
A lot of model variation with the details as the differences in
how the convection and mesoscale features change. Deep
southwesterly flow continues, and temperatures through the weekend remain
above normal, although there will likely be some hit or miss
max/mins due to precip activity and cloud cover. With the active
pattern, the forecast through the end of the pd is wet. Pops are
in every 12 hr chunk of the forecast out through Day 6. BEST
chances surround the weekend, as the next system of significance
shows up as the second low ejects out of the SW and drags a front
through the region. Pops increase going into Fri night/Sunday for
a stormy weekend. A series of waves rippling along that
boundary/baroclinic zone will result in continued rain chances
into the first of next week. Next likely pops show up Tuesday
night as both the ECMWF and the GFS try to clear the western
trough and pull a major storm system across the country's
midsection.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1253 AM CDT Thu May 23 2019

A line of severe thunderstorms is tracking east across central
Illinois. The strongest storms will impact DEC, BMI, and CMI
through 07Z to 09Z, then additional scattered embedded
thunderstorms will be possible for another hour or two before
activity settles southeast of the terminals. Winds will veer to
westerly behind the thunderstorms tonight, then eventually veer to
the north and northeast Thursday evening as surface ridge builds
into the Upper Midwest. After the storms overnight, fair weather
and VFR conditions should prevail the remainder of the forecast
period, but additional thunderstorms are expected Thursday night
beyond the current TAF period.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HJS
LONG TERM...HJS
AVIATION...Deubelbeiss
Hazardous weather outlook, May 22, 3:09 PM CDT, 13 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
309 PM CDT Wed May 22 2019

ILZ027>031-036-037-040-041-047>050-231100-
Cass-Fulton-Knox-Marshall-Mason-Menard-Morgan-Peoria-Schuyler-
Scott-Stark-Tazewell-Woodford-
309 PM CDT Wed May 22 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

There is an enhanced risk for severe weather tonight.
Thunderstorms will develop across northern Missouri late this
afternoon...then will spread into the Illinois River Valley this
evening. Given the moderately unstable and highly sheared airmass
in place, some of the storms will be capable of producing damaging
wind gusts and large hail. A few tornadoes will be possible as
well.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Moderate flooding will continue along the Illinois River from
Henry to Peoria...while major flooding continues near Havana and
downstream from Beardstown through at least early next week.

There will be additional periodic chances for thunderstorms
Friday through Tuesday. Some of these storms could produce
locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this evening...particularly between
7pm and midnight.

ILZ038-042>045-051>053-231100-
Champaign-Christian-De Witt-Logan-Macon-McLean-Piatt-Sangamon-
309 PM CDT Wed May 22 2019

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

There is a slight risk for severe weather tonight. Thunderstorms
will develop across northern Missouri late this afternoon...then
will spread into the Illinois River Valley this evening. The
storms will then shift eastward to the I-55 corridor toward
midnight. Given the moderately unstable and highly sheared
airmass in place, some of the storms will be capable of producing
damaging wind gusts and large hail.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

There will be additional periodic chances for thunderstorms
Friday through Tuesday. Some of these storms could produce
locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight...particularly between
10pm and 3am.

ILZ046-054>057-061>063-066>068-071>073-231100-
Clark-Clay-Coles-Crawford-Cumberland-Douglas-Edgar-Effingham-
Jasper-Lawrence-Moultrie-Richland-Shelby-Vermilion-
309 PM CDT Wed May 22 2019

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

There is a chance of thunderstorms tonight. Severe weather is
not expected.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

There will be additional periodic chances for thunderstorms
Friday through Tuesday. Some of these storms could produce
locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is unlikely through tonight.

Barnes

In the hours before

Local storm report, May 23, 3:29 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
329 AM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             2 NW HUNTSVILLE         40.20N 90.89W
05/22/2019  M0.50 INCH       SCHUYLER           IL   EMERGENCY MNGR

0955 PM     TSTM WND DMG     CANTON                  40.56N 90.04W
05/22/2019                   FULTON             IL   PUBLIC

            DRIVE-UP ATM BUILDING BLOWN OVER.

1020 PM     TSTM WND DMG     4 SE SUMMUM             40.23N 90.22W
05/22/2019                   FULTON             IL   TRAINED SPOTTER

            LARGE TREES DOWN ALONG ILLINOIS ROUTE 100

1045 PM     HAIL             8 E HAVANA              40.30N 89.90W
05/22/2019  M1.75 INCH       MASON              IL   LAW ENFORCEMENT

1102 PM     HAIL             GREEN VALLEY            40.41N 89.64W
05/22/2019  E0.75 INCH       TAZEWELL           IL   EMERGENCY MNGR

1114 PM     HAIL             3 WNW HOPEDALE          40.44N 89.47W
05/22/2019  E0.88 INCH       TAZEWELL           IL   TRAINED SPOTTER

            AND ESTIMATED 50 MPH WIND

1137 PM     TSTM WND GST     3 S WINCHESTER          39.59N 90.46W
05/22/2019  M63.00 MPH       SCOTT              IL   EMERGENCY MNGR

1143 PM     HAIL             PEKIN                   40.57N 89.63W
05/22/2019  E0.75 INCH       TAZEWELL           IL   TRAINED SPOTTER

1146 PM     TSTM WND GST     JACKSONVILLE            39.73N 90.23W
05/22/2019  E60.00 MPH       MORGAN             IL   MESONET

1155 PM     TSTM WND GST     LITERBERRY              39.85N 90.20W
05/22/2019  E60.00 MPH       MORGAN             IL   EMERGENCY MNGR

1157 PM     TSTM WND DMG     ASHLAND                 39.89N 90.01W
05/22/2019                   CASS               IL   FIRE DEPT/RESCUE

            STRUCTURAL DAMAGE TO NUMEROUS OUTBUILDINGS. LARGE 40 BY
            80 MACHINE SHEDS COMPLETELY DESTROYED. NUMEROUS TREES
            UPROOTED AND SNAPPED, NUMEROUS POWER POLES SNAPPED. ONE
            TREE FELL ONTO A HOME. DAMAGE MOST PREVALENT ON WEST SIDE
            OF TOWN.

1200 AM     TSTM WND GST     4 S ASHLAND             39.83N 90.01W
05/23/2019  E70.00 MPH       MORGAN             IL   FIRE DEPT/RESCUE

            LOSS OF POWER IN TOWN

1200 AM     HAIL             4 S ASHLAND             39.83N 90.01W
05/23/2019  E0.88 INCH       MORGAN             IL   FIRE DEPT/RESCUE

1215 AM     TSTM WND DMG     SHERMAN                 39.89N 89.61W
05/23/2019                   SANGAMON           IL   EMERGENCY MNGR

            SEVERAL TREES DOWN, INCLUDING ONE ON A HOUSE.

1215 AM     TSTM WND DMG     2 S GREENVIEW           40.06N 89.74W
05/23/2019                   MENARD             IL   PUBLIC

            THREE TREES BLOWN DOWN.

1216 AM     TSTM WND GST     SPRINGFIELD             39.78N 89.64W
05/23/2019  M67.00 MPH       SANGAMON           IL   ASOS

1216 AM     TSTM WND DMG     SPRINGFIELD             39.78N 89.64W
05/23/2019                   SANGAMON           IL   AMATEUR RADIO

            40 FOOT TREE, 2 FEET IN DIAMETER AT N GRAND AND HILL
            STREET

1217 AM     TSTM WND DMG     SHERMAN                 39.89N 89.61W
05/23/2019                   SANGAMON           IL   TRAINED SPOTTER

            POWERLINES DOWN AT PRINCE AND PARKWAY DR.

1219 AM     TSTM WND DMG     WILLIAMSVILLE           39.95N 89.56W
05/23/2019                   SANGAMON           IL   EMERGENCY MNGR

            FIVE POWER POLES SNAPPED

1219 AM     TSTM WND DMG     1 W WILLIAMSVILLE       39.95N 89.58W
05/23/2019                   SANGAMON           IL   EMERGENCY MNGR

            POWER LINES DOWN ON ILLINOIS ROUTE 123

1220 AM     TSTM WND DMG     SW SPRINGFIELD          39.78N 89.64W
05/23/2019                   SANGAMON           IL   TRAINED SPOTTER

            POWERLINES BENT, 1-2 INCH TREE LIMBS AT CHATHAM ROAD AND
            VETERANS PKWY.

1221 AM     TSTM WND DMG     DIVERNON                39.57N 89.65W
05/23/2019                   SANGAMON           IL   EMERGENCY MNGR

            POWER POLE AND TREES DOWN

1230 AM     TSTM WND DMG     DIVERNON                39.57N 89.65W
05/23/2019                   SANGAMON           IL   AMATEUR RADIO

            TREES AND POWERLINES DOWN.

1234 AM     TSTM WND DMG     LINCOLN                 40.15N 89.37W
05/23/2019                   LOGAN              IL   EMERGENCY MNGR

            POWERLINES DOWN ACROSS THE CITY

1234 AM     TSTM WND DMG     LINCOLN                 40.15N 89.37W
05/23/2019                   LOGAN              IL   NWS EMPLOYEE

            12 INCH TREE LIMB DOWN

1234 AM     TSTM WND DMG     LINCOLN                 40.15N 89.37W
05/23/2019                   LOGAN              IL   EMERGENCY MNGR

            DOWNED TREE LIMB DAMAGED TWO CARS.

1236 AM     TSTM WND DMG     2 NE LINCOLN            40.17N 89.34W
05/23/2019                   LOGAN              IL   EMERGENCY MNGR

            TWO VEHICLES BLOWN OFF OF INTERSTATE 55.

1240 AM     TSTM WND DMG     2 SW ATLANTA            40.24N 89.26W
05/23/2019                   LOGAN              IL   EMERGENCY MNGR

            VEHICLE ON INTERSTATE 55 BLOWN INTO DITCH.

1243 AM     FUNNEL CLOUD     1 S WESTON              40.73N 88.62W
05/23/2019                   MCLEAN             IL   LAW ENFORCEMENT

            US-24 AND WESTON BLACKTOP

0102 AM     TSTM WND GST     TOVEY                   39.59N 89.46W
05/23/2019  M63.00 MPH       CHRISTIAN          IL   AMATEUR RADIO

0105 AM     TSTM WND DMG     DECATUR                 39.85N 88.93W
05/23/2019                   MACON              IL   EMERGENCY MNGR

            TREES DOWN ON A HOUSE ON HARPER AVENUE.

0105 AM     TSTM WND DMG     ARGENTA                 39.99N 88.82W
05/23/2019                   MACON              IL   EMERGENCY MNGR

            TREES DOWN ON A HOUSE AND POWER LINES DOWN.

0109 AM     TSTM WND GST     BLOOMINGTON AIRPORT     40.48N 88.92W
05/23/2019  M58.00 MPH       MCLEAN             IL   AWOS

0110 AM     LIGHTNING        MOUNT ZION              39.78N 88.88W
05/23/2019                   MACON              IL   EMERGENCY MNGR

            HOUSE ON GOODWIN COURT STRUCK BY LIGHTNING, POSSIBLE
            FIRE.

0111 AM     TSTM WND DMG     CISCO                   40.01N 88.72W
05/23/2019                   PIATT              IL   EMERGENCY MNGR

            SIGNIFICANT DAMAGE TO FIRE STATION.NUMEROUS TREES DOWN
            THROUGHOUT TOWN, INCLUDING SEVERAL ON HOUSES.

0127 AM     TSTM WND DMG     FISHER                  40.32N 88.35W
05/23/2019                   CHAMPAIGN          IL   PUBLIC

            LARGE TREE BRANCH DOWN ON HOUSE.

0144 AM     TSTM WND GST     WILLARD AIRPORT         40.04N 88.28W
05/23/2019  M68.00 MPH       CHAMPAIGN          IL   ASOS

0203 AM     TSTM WND DMG     2 NW FITHIAN            40.13N 87.90W
05/23/2019                   VERMILION          IL   EMERGENCY MNGR

            LARGE TREE LIMBS AND POWER LINES DOWN ON ILLINOIS ROUTE
            49 AND 1900 NORTH ROAD.

0206 AM     TSTM WND DMG     1 E FITHIAN             40.11N 87.86W
05/23/2019                   VERMILION          IL   EMERGENCY MNGR

            NUMEROUS POWER POLES BLOWN DOWN AT US HIGHWAY 150 AND 450
            EAST ROAD.

0206 AM     TSTM WND DMG     5 WSW COLLISON          40.21N 87.89W
05/23/2019                   VERMILION          IL   EMERGENCY MNGR

            NUMEROUS POWER POLES DOWN ON ILLINOIS ROUTE 49 NEAR HOPE
            TOWNSHIP.

0217 AM     TSTM WND DMG     DANVILLE                40.14N 87.62W
05/23/2019                   VERMILION          IL   EMERGENCY MNGR

            NUMEROUS REPORTS OF TREES, TREE LIMBS AND POWER LINES
            DOWN ACROSS THE CITY. AT LEAST TWO HOUSES DAMAGED BY
            DOWNED TREES.

&&

MILLER
Local storm report, May 23, 3:34 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
334 AM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 AM     TSTM WND DMG     CISCO                   40.01N 88.72W
05/23/2019                   PIATT              IL   EMERGENCY MNGR

            6FT DIAMETER 115FT TALL TREE PARTIALLY UPROOTED AND
            SNAPPED. 4FT 80FT TALL TREE SNAPPED.

&&

MILLER
Local storm report, May 23, 3:37 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
337 AM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     TSTM WND DMG     HOOPESTON               40.47N 87.67W
05/23/2019                   VERMILION          IL   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES BLOWN DOWN AROUND TOWN.

&&

MILLER
Local storm report, May 23, 3:57 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
357 AM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 AM     TSTM WND DMG     SHIRLEY                 40.42N 89.03W
05/23/2019                   MCLEAN             IL   NWS EMPLOYEE

            NUMEROUS TREE LIMBS BLOWN DOWN.

&&

MILLER
Local storm report, May 23, 4:02 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
402 AM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 AM     TSTM WND DMG     CHAMPAIGN               40.11N 88.26W
05/23/2019                   CHAMPAIGN          IL   BROADCAST MEDIA

            POWER POLE SNAPPED AT PROSPECT AND WASHINGTON. TIME
            ESTIMATED BY RADAR.

&&

MILLER
Local storm report, May 23, 4:17 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
417 AM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 AM     TORNADO          1 E FITHIAN             40.11N 87.86W
05/23/2019                   VERMILION          IL   EMERGENCY MNGR

            POSSIBLE TORNADO SNAPPED EIGHT POWER POLES EAST OF TOWN
            AND BLEW A SEMI-TRUCK OFF OF I-74.

&&

MILLER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 8:17 PM CDTRiver Flood WarningILXLawrence4 days
May 22, 8:50 PM CDTSevere Thunderstorm WarningILXSchuyler40 min
May 22, 9:13 PM CDTTornado WarningILXSchuyler17 min
May 22, 9:26 PM CDTSevere Thunderstorm WarningILXFulton49 min
May 22, 9:28 PM CDTTornado WarningILXSchuyler32 min
May 22, 9:33 PM CDTTornado WarningILXFulton, Knox27 min
May 22, 9:56 PM CDTTornado WarningILXFulton, Schuyler34 min
May 22, 9:58 PM CDTTornado WarningILXFulton, Peoria32 min
May 22, 10:04 PM CDTTornado WarningILXFulton26 min
May 22, 10:21 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford24 min
May 22, 10:28 PM CDTSevere Thunderstorm WarningILXFulton, Logan, Mason, Tazewell47 min
May 22, 10:33 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Tazewell42 min
May 22, 10:49 PM CDTSevere Thunderstorm WarningILXMorgan, Scott41 min
May 22, 11:10 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford50 min
May 22, 11:27 PM CDTSevere Thunderstorm WarningILXMorgan, Scott48 min
May 22, 11:34 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell26 min
May 22, 11:56 PM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon49 min
May 23, 12:15 AM CDTTornado WarningILXMcLean30 min
May 23, 12:21 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Macon, Mason, Menard and 2 more39 min
May 23, 12:25 AM CDTTornado WarningILXLogan20 min
May 23, 12:44 AM CDTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Sangamon, Shelby46 min
May 23, 1:00 AM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, McLean, Piatt45 min
May 23, 1:13 AM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, Macon, Piatt47 min
May 23, 1:25 AM CDTSevere Thunderstorm WarningILXChristian, Douglas, Macon, Moultrie, Piatt, Shelby50 min
May 23, 1:53 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion52 min
May 23, 2:14 AM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Douglas, Edgar, Moultrie and 1 more46 min
May 23, 3:01 AM CDTSevere Thunderstorm WarningILXClark, Cumberland, Edgar44 min
May 23, 3:34 AM CDTFlash Flood WarningILXCumberland, Effingham, Shelby6 hr
May 23, 4:51 AM CDTFlash Flood WarningILXCrawford, Effingham, Jasper5 hr
May 23, 7:32 AM CDTSpecial Weather StatementILXClay, Richland43 min
May 23, 8:11 AM CDTTornado WarningILXLawrence, Richland34 min
May 23, 8:44 AM CDTFlash Flood WarningILXLawrence, Richland6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.